# SDR SWAA2021110127576

- Difficulty date: October 6, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 46,086 hours, 26,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.RH FLOOR CAP STRIP #3 CORRODED BACK SIDE AROUND FASTNER HOLES ; ATA 53-98 / [01] REMOVED CORROSION;ORIGINAL THICKNESS.063; REMAINING.048; LOSS OF .015. OUT OF LIMITS DUE TO NO PUBLISHED LIMITS. TOOL NUMBER 32351. CAL DUE 01/12/22.; [02] VERIFIED STEP 1 C/W; [03] VERIFIED NEW CAP STRIP PART # 453A2611-3 ATAG: WN6644 IAW DWG #453A2611 REV:D; [04] REMOVED CORROSION;ORIGINAL THICKNESS.063; REMAINING.048; LOSS OF .015. OUT OF LIMITS DUE TO NO PUBLISHED LIMITS. TOOL NUMBER 32351. CAL DUE 01/12/22. VERIFIED NEW CAP STRIP PART # 453A2611-3 ATAG: WN6644 IAW DWG #453A2611 REV:D; [05] ALL WORK C/W AUDIT C/W
